# SDR SWAA2021040727357

- Difficulty date: October 30, 2020
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Bent
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT FLOOR PANEL SUPPORT AT AFT CARGO BAY BS794 RBL7 WL156. / REMOVED AND REPLACED FLOOR PANEL SUPPORT AT ACB BS794 RBL17 WL156 P/N 146A9401U42 PO# 806906 IAW SRM 51-40-02 AND AIPC 53-42-11-30 89004U 02NOV20
